1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Erin
Last Activity:
Nov 21, 2020 at 11:47 PM
Joined:
Apr 19, 2011
Messages:
414
Trophy Points:
83
Positive ratings received:
199

Post Ratings

Received: Given:
Like 115 8
Agree 17 0
Funny 0 0
Winner 3 0
Informative 17 0
Friendly 15 0
Useful 2 0
Optimistic 4 0
Creative 1 0
Hug 25 0
Gender:
Female
Location:
Canada
Occupation:
x-student

Share This Page

Erin

Well-Known Member, Female, from Canada

Change in dose of gliclazyde: 40mg added to 80mg. Oct 26, 2016

Erin was last seen:
Nov 21, 2020 at 11:47 PM
    1. Erin
      Erin
      Change in dose of gliclazyde: 40mg added to 80mg.
    2. Erin
      Erin
      Regular
      1. 1 person likes this.
      2. notafanofsugar
        notafanofsugar
        Welcome :)
        Feb 4, 2015
    3. Erin
      Erin
      Regular
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Location:
    Canada
    Occupation:
    x-student
    Type of diabetes:
    Type 2
    Treatment type:
    Tablets (oral)
    Medication:
    80mg gliclazide, 850x3 Metformin (other non-diabetic drugs)
    Exercise:
    30 min. per day except for Winter
    Likes:
    Music, Art, Philosophy, Psychiatry, History of Medicine, Architecture, Internet, Politics, Animals all, dogs-Staffies, Charities, Film
    Dislikes:
    mean people, corrupt politicians, poverty
    Hi, I take 80mg Gliclazide per day. Also, 850x3mg Metformin. The Metformin is mild. The Gliclazide relatively strong and requires attention to avoid hypoglycemia. I have been careful but occasionally it does happen, and it is quite unpleasant, and leading to sleeping after recovery of the typical symptoms, such as chest pain, etc. I cut this drug into two and take one for lunch and one for supper.

    So, because I eat a very small breakfast, I experimented with leaving the 1/2 tablet and noticed that my bg is within the acceptable good diabetic range.

    I wonder if that is something good to do, and if 80mg of g has more side effects than 40mg.

    Thanks for any feedback. I have been diabetic for 5 yrs. and just came back from my dr. who reported excellent A1C and blood results, including createnine.

    Thank you very much for reading.

    Erin
  • Loading...
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook